OK, so I got to navigate around all the puddles from snow melt – some were DEEP, but all in all a nice walk. Then about ¾ of the way in to the walk I started feeling disoriented, weak, my tongue felt thick. These are all the feelings I’ve had after a seizure. I know I didn’t have one because I remember every part of my walk – the route I took, where the puddles are, etc. So of course I got scared and my heart started racing.
What’s up with that?
I made it home, and a neighbor was visiting my husband. I could have done without that. (sorry neighbor) I just was not feeling up to anything, especially talking with anyone. Since my knee has been bothering me, my husband thought that my slow movement was because my knee hurt. Well, maybe a little.
He stayed calm (I wasn’t really), and helped me make a sandwich – while talking with the neighbor and acting like nothing was wrong. Probably the best thing for him to do. After I ate (and the neighbor left), I did the other thing I always do after a seizure – slept for two hours and was upset with my husband for waking me up.
Then I started wondering. There was a change in manufacturer of my medication. (yes I get generic) So now I’ve been wondering (and a bit concerned), could there be an issue with the medication? Could this be a side effect? Like maybe the generic isn’t doing its job, gotta love those fillers. Or, could it be that because I hadn’t been exercising as much as I should, I was having some other type of issue?
Hmm, perhaps I’m still scared/concerned since it’s 2 days later and I’m writing this. Maybe I am scared. Maybe I’m just being overly worried. Maybe.